# SDR DALA2019081204701

- Difficulty date: August 12, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 46,520 hours, 23,596 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP ON SEATS 22&23/D,E,F WIRES PULLED OUT OF SEAT 22 D,E,F. REPLACED BUTT SPLICE PER A-319 ESPM 20-43-11.
